# SDR 9701252291

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, RECEIVED BOTH GREEN AND RED LIGHT INDICATION.  MANUALLY EXTENDED NOSE GEAR, ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED LOCK AND POSITION SWITCH CANNON PLUGS AND PERFORMED NOSE GEAR RETRACTED AND EXTENSION, ALL INDICATIONS WERE NORMAL.
